# SDR CA050804001

- Difficulty date: July 30, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,364 hours
- Engine: Allsn 250C28B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 6896024
- Condition: Cracked
- Location: Compressor
- Component: Compressor Assy, Allsn
- Component part number: 23005200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, D
- Precautionary procedure: A

## Discrepancy

(CAN) EJECTOR NOZZLE BROKE OFF INTO THE INTAKE PLENUM AND EVENTALLY WERE DRAWN INTO THE COMPRESSOR.
